# SDR AALA202209157355

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 33,718 hours, 13,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLIGHT ATTENDANT CIDS PANEL MESSAGE CHECK DOOR PRESSURE IS ILLUMINATED. MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
